# SDR VNAA202105311112

- Difficulty date: May 29, 2021
- Submitted: May 31, 2021
- Operation: Air carrier
- Aircraft: N546FF
- Make and model: Cndair CL6002C10
- Aircraft serial: 10326
- Aircraft time: 23,417 hours, 18,407 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932114
- Part serial: 10322H8471
- Condition: Sparks
- Location: Rt Cockpit
- Part time: 23,417 hours, 18,407 cycles
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO CVG, CAPTAIN AND FO STARTED SEEING SPARKS COMING FROM THE FRONT RIGHT WINDSCREEN. RAN THE QRH AND DECLARED. LANDED SAFELY AND HAD FIRE AND RESCUE CHECK THEIR WINDSHIELD FOR HEAT. CREW NOTICED A VISIBLE CRACK. MX HAS BEEN ADVISED.   REMOVED AND REPLACED RT WINDSHIELD TEMPERATURE CONTROLLER DUE TO CRACKED RT WINDSHIELD IAW CRJ 700 AMM 30-41-06-000/400-801. REMOVED AND REPLACED CO-PILOT WINDSHIELD IAW CRJ 700 AMM 56-11-01-000/400-801-A01-PSA UP TO STEP 5. CLOSEOUT PARAGRAPH B. WIPER ARM NEEDS OPS CHECKED. WINDSHIELD ANTI ICE SYSTEM NEEDS CONNECTED AND OPS CHECKED. WINDSHIELD NEEDS LEAKED CHECKED. PERFORMED OPS TEST OF R/H WINDSHIELD TEMPERATURE CONTROLLER IAW CRJ 700 AMM 31-41-06-710-801. OPS TEST GOOD AT THIS TIME. C/W REMAINING STEPS OF INSTALL OF R/H WINDSHIELD IAW CRJ 700 AMM 56-11-01-400-801. OPS CHECKS AND LEAK CHECK GOOD AT THIS TIME.
